# SDR AALA20121111007

- Difficulty date: November 11, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 35,901 hours, 15,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HIGH FREQUENCY EDDY CURRENT ROTARY HOLE PROBE AT SEAT TRACK, FOUND 1 HOLE WITH CRACK INDICATION AT RIGHT BUTTLINE 24.50 FORWARD OUTBOARD HOLE.  REMOVED DAMAGED AND ACCOMPLISHED SPLICE REPAIR PER EA B737-53-027027.
